# SDR MALA964993

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 2755009108
- Condition: Bent
- Location: Rt Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3060 - THE NOSE GEAR BEGAN TO CYCLE AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND THE LOWER FORWARD CORNER OF THE NLG DOOR BENT OUT INTO THE SLIP STREAM, CAUSING THE DOOR TO NOT CLOSE COMPLETELY.  AFTER REPLACEMENT, THE DOOR WAS RERIGGED.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
